American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexandr Ivanov and Alexey Tuzhilin. Minimal fillings of finite metric spaces: The state of the art. Contemporary Mathematics 625 (2014) 9-35.
Book volume table of contents   
View Article: PDF

[2] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[3] Simon Lyngby Kokkendorff. Does negative type characterize the round sphere?. Proc. Amer. Math. Soc. 135 (2007) 3695-3702. MR 2336586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. G. Hjorth, S. L. Kokkendorff and S. Markvorsen. Hyperbolic spaces are of strictly negative type. Proc. Amer. Math. Soc. 130 (2002) 175-181. MR 1855636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Themistocles M. Rassias and Peter Šemrl. On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings . Proc. Amer. Math. Soc. 118 (1993) 919-925. MR 1111437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Walter Whiteley. Infinitesimally rigid polyhedra. II. Modified spherical frameworks . Trans. Amer. Math. Soc. 306 (1988) 115-139. MR 927685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. L. Graham and P. M. Winkler. Corrigendum to: ``On isometric embeddings of graphs'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 288} (1985), no. 2, 527--536; MR0776391 (86f:05055b)] . Trans. Amer. Math. Soc. 294 (1986) 379. MR 819955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. L. Graham and P. M. Winkler. On isometric embeddings of graphs . Trans. Amer. Math. Soc. 288 (1985) 527-536. MR 776391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Deza and P. Frankl. Bounds on the maximum number of vectors with given scalar products . Proc. Amer. Math. Soc. 95 (1985) 323-329. MR 801348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Walter Whiteley. Infinitesimally rigid polyhedra. I. Statics of frameworks . Trans. Amer. Math. Soc. 285 (1984) 431-465. MR 752486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1